# SDR MASA02016

- Difficulty date: February 8, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, IT WAS DISCOVERED THAT THE PAX DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMVOED AND REPLACED THE LIGHT BULB.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
